# SDR DALA2021120307470

- Difficulty date: December 3, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 102,397 hours, 14,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 199 R4 DOOR EMERGENCY LIGHT INOP. CORRECTIVE ACTION: R4 DOOR EMERGENCY LIGHT INOP. (8412430)
